Instability in attractors that are close to two-dimensional surfaces
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 537-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a22,
author = {G. A. Leonov},
title = {Instability in attractors that are close to two-dimensional surfaces},
journal = {Differencialʹnye uravneni\^a},
pages = {537--539},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a22/}
}
G. A. Leonov. Instability in attractors that are close to two-dimensional surfaces. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 537-539. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a22/